# SDR QXEA2024071200173

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,404 hours, 8,869 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201610000
- Part serial: 18090875
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,389 hours, 8,862 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EVEN THOUGH THE AFT OVEN IS IN THE OFF POSITION, IT IS STILL PRODUCING HEAT REMOVED FROM SERVICE. PLACED ON DEFERRAL. (RESOLVED ON W/O: 342076 TASKCARD: N/R-00001 ) REPLACED AFT OVEN REF E175 AMM 25-37-02-000/400-803-A AND MCN E250052-001 ISSUE 1. OPS CHECK GOOD. CLR NEF. RETURNED TO SERVICE.
